MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. UL PRO FUSED HEADLIGHT CABLE 9FT, 275CM; CABLES

INTEGRA LIFESCIENCES (IRELAND) LTD. UL PRO FUSED HEADLIGHT CABLE 9FT, 275CM; CABLES
Catalog Number 001388LX9
Medical Device Problem Codes Material Fragmentation (1261); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a spinal fusion procedure, the glass shattered on the ul pro fused headlight cable 9ft (001388lx9) connection to the mlx light source."it was very hot and charred the surgeon's surgical gown." it was reported that the device was not in contact with the patient and no injury or surgical delay occurred.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4 (udi#), d9, g3, g6, h2, h3, h6, h11 the ul pro fused headlight cable 9ft, 275cm (001388lx9) was not returned for evaluation after three good faith effort (gfe) attempts were made.Therefore, a definite root cause of the reported issue could not be determined.Based on the reported complaint, the probable root cause for this ul pro fused headlight cable having shattered glass on the cable is rough handling/environmental damage.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
UL PRO FUSED HEADLIGHT CABLE 9FT, 275CM
Common Device Name
CABLES
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20649471
Report Number3006697299-2024-00162
Device Sequence Number8996323
Product Code FST
UDI-Device Identifier10381780168034
UDI-Public10381780168034
Combination Product (Y/N)N
PMA/510(K) Number
K864380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number001388LX9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date11/10/2024
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown